# SDR DXTA200803017

- Difficulty date: April 24, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 1,644 hours, 1,241 cycles
- Engine: Pwc PW545B
- Engine time: 1,644 hours, 1,241 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Part time: 1,644 hours, 1,241 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, WITH MASTER WARNING LIGHT AND L OIL PRESSURE LOW ILLUMINATED. PRIOR TO T/O ROLL OIL PRESSURE WAS IN THE GREEN. NO OIL SHOWING IN SIGHT GAGE ON POST FLIGHT. NO OIL LEAKAGE APPARENT PREVIOUS FLIGHTS. POST FLIGHT OIL LEVEL WAS WITHIN NORMAL RANGE. REPLACED LT ENGINE WITH REPAIRED UNIT IAW MM CHAP 71-00-03. PERFORMED ENGINE ADJUSTMENT/TEST IAW MM CHAP 71-00-04.  ALL CHECKS GOOD AT THIS TIME.  THE ENGINE REMOVED FOR HIGH OIL CONSUMPTION.
